Hi Deb, I have not seen you posting so I hope you are at least reading. How is it going with reducing the cymbalta? Have you accomplished this?
I have been going down on mine and all I have to say is that once I am off this I will not go back. I have noticed since reducing the med, that I am not falling as much. Is there a correlation to this med...I am beginning to think so.
I am down to taking 1/2 of one capsule but by the time my med is due I am so dizzy.
I'm sure I missed something but do you think cymbalta makes you fall? I'm on lots of med including cymbalta. I take 60 mg. I fell coming in my garage door this morning. I seem to fall in seasons. I'll be fine for several weeks and then have 3 or 4 episodes of falling> What makes you think its the cymbalta?
When my PM Doc were looking for my "coctail" of meds, he mentioned to me that he does not want to put me on Cymbalta due to many side effects and the most importantly because people loose their balance very easily on it.
Since i have this problem to begin with due to the weakness in my legs and feet he decided not use Cymbalta on me.
I read on Internet about Cymbalta - complains from people who loose balance and fall using this medication.
Hi Randy, I am sorry it took me so long to respond to you. I am pretty sure cymbalta has been adding to my balance problems. Prior to starting cymbalta I was having some falling issues but since I started the cymbalta my falling issues have increased. Now that I have almost discontinued them, I am finding that my falling is decreasing.
The Cymbalta definitely made me dizzy while I was on it. Coming off of it was even worse....if I turned my head I would stumble and fall. I would drift into the walls. Good luck coming off my friend. As you know the only way I could get off this stuff was to go on the Prozac and Cymbalta for 2 weeks, then just Prozac for 4 weeks and then off the Prozac. I am off of both drugs now and had no withdrawal once I was put on the Prozac. The psychiatrist that I went to (after 2 episodes of SEVERE withdrawal symptoms) said this drug and Effexor are very difficult drugs to wean from. I can't even begin to tell you how happy I am to FINALLY be off the Cymbalta. I would bet that your dizziness and falling episodes will decrease once you are off the Cymbalta. Let me know how you do Pepper. How are you otherwise? Any better? Are you going to add on a new first floor master bedroom suite? Miss you too......I've been a little busy but I'll update you all in the next few days.